Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2014

On the Co-Ordinated Convex Functions

M. Emin Ozdemir, Çetin Yıldız, Ahmet Ocak Akdemir

APPLIED MATHEMATICS & INFORMATION SCIENCES Cilt 8 · Sayı 3 · ss. 1085–1091 · 01.05.2014
DOI ile aç

Özet

In this paper, some new integral inequalities are given for convex functions on the co-ordinates. By using well-known classical inequalities and a new integral identity (Lemma 1), we obtain some general results for co-ordinated convex functions.

Anahtar kelimeler

CONVEXITY Hadamard's inequality Power-mean inequality co-ordinates Holder's inequality HADAMARD-TYPE INEQUALITIES RECTANGLE PLANE

Atıf için künye

Ozdemir, M. E., Yıldız, Ç., & Akdemir, A. O. (2014). On the Co-Ordinated Convex Functions. APPLIED MATHEMATICS & INFORMATION SCIENCES, 8(3), 1085–1091. https://doi.org/10.12785/amis/080318

BibTeX
@article{ozdemir2014-146748,
  author = {Ozdemir, M. Emin and Yıldız, Çetin and Akdemir, Ahmet Ocak},
  title = {On the Co-Ordinated Convex Functions},
  journal = {APPLIED MATHEMATICS & INFORMATION SCIENCES},
  year = {2014},
  volume = {8},
  number = {3},
  pages = {1085--1091},
  issn = {2325-0399},
  doi = {10.12785/amis/080318},
  url = {https://akademik.atauni.edu.tr/yayinlar/146748-on-the-co-ordinated-convex-functions}
}